butrans 5mcg transdermal patches

does anyone have experience of these patches?my gp changed me from 150 tramadol slow release twice daily and 5mg oxynorm 2 daily to these patches as the tramadol where making my ibs so much worse .im in a horrible flare right now ive had this patch on since yesterday morning and they seem to be doing nothing but make me horribly drowsy and weak! does anyone know if they take a while to kick in?theyre supposed to offer 7 days pain relief ! icame of the tramadol and oxynorm straight away i was on teams for 7 yrs and the oxynorm for a month .i feel so dreadful and in pain and weak im wondering if theyre going to work on me .thankyou in advance for any advice and info xx

8 Replies

oldestnewest
  • hi poochie all theyve done is made me feel weak and unwell had to stop tramadol as they played hell with my ibs thankyou for replying wish you luck xxx

  • Hi Denice I'm now on 20mcg Transdermal patch, plus 80 other tablets a week just for my Fibro!!!!!! None of this medication is doin nothing for me, im still in so much pain from the moment i get up in the mornin to the time i go to bed. I've been to the doctors that many times about my medication asking time n time again Why??? At this present time im having all sorts of episodes ive now called them of all parts of my body having tremors these lasting minutes the last one being my head it was shaking, things are getting very scary now. Ive told my GP but wat ever is happening now he is saying its all connected to my Fibro!!! How many more tablets you on Denice with ur Patch??? xxxx

  • hiya im on amitryptilline 30mgs also insulin and meds for other probs i was on tramadol and oxynorm tramadol for 7 yrs ...oxynorm for 2 months was put on these horrible patches yesterday and all i feel is weak tired and ill.but i dont know if thats down to tramadol withdrawal or affect of patches or a bit of both all i know is i feel as weak as anything !xxx

  • im on 35mg transtec patches, was on butrans but they done nothing 4 me so doc tried these instead. I've gradually made my way up to 35mg (highest level allowed). Sometimes I feel like they do nothing 4 me but find if I forget to change it (twice wk) I'm in a lot more pain so they must work. They do cause a lot of itching at times and I have 2 take an antihistamine to stop the itching. I do also take a cocktail of other drugs as well. Have u considered a tens machine. I swear by mine and u can buy them cheap enough online now xx

  • hi, i was also on a lot of meds and was still in a lot of pain i decided to come off everything as it seemed silly to take stuff that wasnt working, i am in a horrendous amount of pain still and just take temegesic for this which doesnt come close to getting rid of it i was just tired of popping pills that dont work

  • I have just been taken off BU-trans, I was on them for 7 weeks, 15 mcg, lots of side effects, I had to phone the doctor next day and was told I was on cold turkey,great, really bad night sweats,nausea and the most horrendes nightmares. I wish to have more control over my body, so discussion time with the doc and not trying new drugs until I know more about them.

  • I was given those to try but unfortunately things like that just will not stick to my skin xxxxx

  • Hi there, I am on 15g patch now, and they knocked me for 6 at 1st, went back to the doc and he told me I should be taking paracetamol at well with them at least 8 a day ( the max you can have) if you do this consistently for about a week, you will start ti see the benefits, give it a try, you should start to feel some relief, you just have to be patient, hope this helps, and good luck! Xx

You may also like...